# SDR 99ZZZX3961

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: GSUEE
- Make and model: Airbus A320-231
- Aircraft serial: 363
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865103
- Condition: Deployed
- Location: Lt Emerg Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - LEFT OVERWING SLIDE BLOWN.  REPLACED LEFT HAND OVERWING SLIDE.
